# SDR SWAA2024011842425

- Difficulty date: January 18, 2024
- Submitted: January 18, 2024
- Operation: Air carrier
- Aircraft: N7827A
- Make and model: Boeing 737-79P
- Aircraft serial: 28255
- Aircraft time: 59,329 hours, 37,923 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: UNKNOWN
- Condition: Dislodged
- Location: Zn 800 Door
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT ENTRY DOOR SLIDE FELL OUT OF CONTAINER<[01] RESECURED AFT ENTRY DOOR SLIDE IN CONTAINER PER MT 725-61-06. A/C OK FOR SERVICE.
